# SDR ASOA201612025094

- Difficulty date: December 2, 2016
- Submitted: January 5, 2017
- Operation: Air carrier
- Aircraft: N13914
- Make and model: Emb EMB-145LR
- Aircraft serial: 145430
- Aircraft time: 37,685 hours, 28,836 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Chafed
- Location: Chart Holder
- Component: Chart Holder, Emb
- Component part number: 12315660401
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

MX REPORTED SMOKE IN COCKPIT COMING FROM FO'S COLUMN REPORTED. MX INSPECTED AND FO'S MAP HOLDER TO HAVE CHAFFED WIRE AND SMELL BURNT. REMOVED AND REPLACED FO'S MAP HOLDER WITH OPERATIONAL CHECK GOOD. A/C WAS APPROVED FOR RETURN TO SERVICE.
